# SDR UIEA2018112602700

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,330 hours, 20,775 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR OR TERRAIN MUST BE SELECTED ON AND OFF SEVERAL TIMES BEFORE ENGAGING ( ACCOMPLISHED OPERATION CHECK OF WXR AND TERR IAW AMM 34-43-00 AND AMM 34-46-01 OPS CHECK NORMAL  )
